# SDR FDEA200912234504

- Difficulty date: December 23, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 50,324 hours, 16,320 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Configuration
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, COMPLETED TAKEOFF CONFIGURATION TEST PRIOR TO TAKEOFF (WAS NORMAL) GOT AN UNSAFE CONFIGURATION FOR TAKEOFF ECAM  WARNING.  REJECTED TAKEOFF FOUND PARKING BRAKE LEVER  UP ABOUT 1 INCH.  COMPLETED CHECKLISTS- NEXT TAKEOFF  NORMAL.  OPERATED PARKING BRAKE HANDLE AND PERFORMED        ADJ/TEST MM32-45-00-5 AND 31-51-00-5-01, OPS CKS NORMAL. NO HISTORY. NOTE CREW COMMENTED THEY HAD JUST STARTED THE TAKEOFF WHEN THE WARNING        ILLUMINATED, NO HIGH ENERGY INSP REQUIRED.
